Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2015, Article ID 370267, 6 pages
http://dx.doi.org/10.1155/2015/370267
Research Article

Introduction to Neutrosophic BCI/BCK-Algebras

1Department of Mathematics, Federal University of Agriculture, Abeokuta, Nigeria
2Department of Mathematics, Yazd University, Yazd, Iran

Received 4 February 2015; Accepted 23 February 2015

Academic Editor: Sergejs Solovjovs

Copyright © 2015 A. A. A. Agboola and B. Davvaz. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

A. A. A. Agboola and B. Davvaz, “Introduction to Neutrosophic BCI/BCK-Algebras,” International Journal of Mathematics and Mathematical Sciences, vol. 2015, Article ID 370267, 6 pages, 2015. https://doi.org/10.1155/2015/370267.